Continuity Properties of Voronoi Domains.
Monatshefte für Mathematik, Tome 75 (1971), pp. 423-431
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MOMA_1971__75_177572,
author = {H. Groemer},
title = {Continuity {Properties} of {Voronoi} {Domains.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {423--431},
year = {1971},
volume = {75},
zbl = {0229.10012},
url = {http://geodesic.mathdoc.fr/item/MOMA_1971__75_177572/}
}
H. Groemer. Continuity Properties of Voronoi Domains.. Monatshefte für Mathematik, Tome 75 (1971), pp. 423-431. http://geodesic.mathdoc.fr/item/MOMA_1971__75_177572/